# SDR A6WA2018010945550

- Difficulty date: January 3, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 35,175 hours, 33,886 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Guide
- Part number: 60137003180184
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 422BT GUIDES ARE CRACKED. REPLACED GUIDES IAW CMM 20-42-06.
